How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 17336
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have pain in my right knee after a bump last October with

Customer Question

I have pain in my right knee after a bump last October with a lot of swelling
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: I have swelling in my right knee to the left under my kneecap
JA: Anything else in your medical history you think the Doctor should know?
Customer: I had a mini stroke 3 yrs ago
Submitted: 12 days ago.
Category: Medical
Expert:  Dr Uzair replied 12 days ago.

Hello, my name is Dr Uzair and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 12 days ago.

If it is lasting that long then it is the time to see a doctor and get the imaging to rule out any ligament injury.

Meanwhile taking Ibuprofen and massaging the area with warm olive oil would help.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Customer: replied 12 days ago.
I have been taking co-dydramol prescribed by the doctor plus ibuprofen but it isn't any better I am 78 and very active and finding the pain is stopping me getting around I just want get my life back on track taking medication and not getting any better and isnt working snt working
Expert:  Dr Uzair replied 12 days ago.

Thanks for the reply.

I think at this stage you should see an orthopedic and you might need a steroid shot as well.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Expert:  Dr Uzair replied 6 days ago.

Please let me know if you have followup questions.